Alert archive / Kansas / High Wind Warnings in 2024

High Wind Warning 4, NWS Dodge City, KS

April 15, 202415 counties in Kansas

NWS Dodge City, KS issued this high wind warning at Apr 15, 2024, 2:12 PM CDT for 15 counties in Kansas. It took effect at Apr 16, 2024, 10:00 AM CDT. It was in force for 8 hr. 8 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 15, 2024, 2:12 PM CDT (19:12 UTC)
In effect from
Apr 16, 2024, 10:00 AM CDT
Expired
Apr 16, 2024, 5:53 PM CDT
In force
8 hr
Issued by
NWS Dodge City, KS

Counties Clark County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Kearny County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Scott County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 83 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 12:20 PM CDTNON-TSTM WND GST 581 Ese Scott State Lake, KSMesonet station K5SCT 1 ESE Scott State Lake.
Apr 16, 12:38 PM CDTNON-TSTM WND GST 605 Wnw Elkhart, KSMesonet station CW8810 Elkhart.
Apr 16, 2:15 PM CDTNON-TSTM WND GST 591 N Syracuse, KSAWOS station K3K3 Syracuse.
Apr 16, 2:15 PM CDTNON-TSTM WND GST 612 Ese Scott City, KSAWOS station KTQK Scott City.
Apr 16, 2:55 PM CDTNON-TSTM WND GST 552 N Lakin, KSAWOS station K36K 2 N Lakin.
Apr 16, 3:03 PM CDTNON-TSTM WND GST 563 Ene Dodge City, KSASOS station KDDC Dodge City Regional Airport.
Apr 16, 3:10 PM CDTNON-TSTM WND GST 671 Ene Garden City, KSMesonet station KS010 US-50 @ K-156 bridge Garden City.
Apr 16, 3:27 PM CDTNON-TSTM WND GST 593 Nw Pierceville, KSASOS station KGCK Garden City.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 7.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2024-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2024-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2885 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

359 
WWUS73 KDDC 151912
NPWDDC

URGENT - WEATHER MESSAGE
National Weather Service Dodge City KS
212 PM CDT Mon Apr 15 2024

KSZ043-044-061>063-074-084-160315-
/O.UPG.KDDC.HW.A.0003.240416T1500Z-240417T0000Z/
/O.NEW.KDDC.HW.W.0004.240416T1500Z-240417T0000Z/
Scott-Lane-Hamilton-Kearny-Finney-Stanton-Morton-
Including the cities of Scott City, Scott State Lake, Dighton,
Deerfield, Johnson City, Lakin, Garden City, Elkhart, and
Syracuse
212 PM CDT Mon Apr 15 2024 /112 PM MDT Mon Apr 15 2024/

...HIGH WIND WARNING IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 7 PM CDT 
/6 PM MDT/ TUESDAY...

* WHAT...Northwest winds 35 to 45 mph with gusts up to 65 mph 
  expected.

* WHERE...Finney, Hamilton, Kearny, Morton, Stanton, Lane, and Scott 
  Counties.

* WHEN...From 10 AM CDT /9 AM MDT/ to 7 PM CDT /6 PM MDT/ Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

RUSSELL
4 follow-up statements
982 
WWUS73 KDDC 160111
NPWDDC

URGENT - WEATHER MESSAGE
National Weather Service Dodge City KS
811 PM CDT Mon Apr 15 2024

KSZ043-044-061>063-074-084-161100-
/O.CON.KDDC.HW.W.0004.240416T1500Z-240417T0000Z/
Scott-Lane-Hamilton-Kearny-Finney-Stanton-Morton-
Including the cities of Johnson City, Scott State Lake, Dighton,
Scott City, Garden City, Deerfield, Elkhart, Lakin, and Syracuse
811 PM CDT Mon Apr 15 2024 /711 PM MDT Mon Apr 15 2024/

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 
7 PM CDT /6 PM MDT/ TUESDAY...

* WHAT...Northwest winds 35 to 45 mph with gusts up to 65 mph 
  expected.

* WHERE...Finney, Hamilton, Kearny, Morton, Stanton, Lane, and Scott 
  Counties.

* WHEN...From 10 AM CDT /9 AM MDT/ to 7 PM CDT /6 PM MDT/ Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

JJOHNSON
596 
WWUS73 KDDC 160524
NPWDDC

URGENT - WEATHER MESSAGE
National Weather Service Dodge City KS
1224 AM CDT Tue Apr 16 2024

KSZ043-044-061>063-074-084-170000-
/O.CON.KDDC.HW.W.0004.240416T1500Z-240417T0000Z/
Scott-Lane-Hamilton-Kearny-Finney-Stanton-Morton-
Including the cities of Scott State Lake, Deerfield, Johnson
City, Scott City, Dighton, Elkhart, Garden City, Lakin, and
Syracuse
1224 AM CDT Tue Apr 16 2024 /1124 PM MDT Mon Apr 15 2024/

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ 
THIS MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING...

* WHAT...Northwest winds 35 to 45 mph with gusts up to 65 mph 
  expected.

* WHERE...Finney, Hamilton, Kearny, Morton, Stanton, Lane, and Scott 
  Counties.

* WHEN...From 10 AM CDT /9 AM MDT/ this morning to 7 PM CDT /6 PM 
  MDT/ this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Isolated power outages are expected. Travel will be difficult, 
  especially for high profile vehicles. Areas of blowing dust are 
  expected to reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

TURNER
277 
WWUS73 KDDC 161443
NPWDDC

URGENT - WEATHER MESSAGE
National Weather Service Dodge City KS
943 AM CDT Tue Apr 16 2024

KSZ075>078-085>088-170000-
/O.EXB.KDDC.HW.W.0004.240416T1900Z-240417T0000Z/
Grant-Haskell-Gray-Ford-Stevens-Seward-Meade-Clark-
Including the cities of Hugoton, Cimarron, Ulysses, Meade, Plains
City, Fowler, Ashland, Liberal, Satanta, Montezuma, Dodge City,
Minneola, and Sublette
943 AM CDT Tue Apr 16 2024

...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM CDT 
THIS EVENING...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Clark, Ford, Grant, Gray, Haskell, Meade, Seward, and 
  Stevens Counties.

* WHEN...From 2 PM this afternoon to 7 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.  Blowing dust with the high 
  winds will also lead to reduced visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

KSZ043-044-061>063-074-084-170000-
/O.CON.KDDC.HW.W.0004.240416T1500Z-240417T0000Z/
Scott-Lane-Hamilton-Kearny-Finney-Stanton-Morton-
Including the cities of Scott City, Scott State Lake, Deerfield,
Garden City, Dighton, Lakin, Elkhart, Johnson City, and Syracuse
943 AM CDT Tue Apr 16 2024 /843 AM MDT Tue Apr 16 2024/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ 
THIS EVENING...

* WHAT...Northwest winds 35 to 45 mph with gusts up to 65 mph 
  expected.

* WHERE...Finney, Hamilton, Kearny, Morton, Stanton, Lane, and Scott 
  Counties.

* WHEN...Until 7 PM CDT /6 PM MDT/ this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.  Blowing dust with the high 
  winds will also lead to reduced visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

TATRO
907 
WWUS73 KDDC 162253
NPWDDC

URGENT - WEATHER MESSAGE
National Weather Service Dodge City KS
553 PM CDT Tue Apr 16 2024

KSZ043-044-061>063-074>078-084>088-170000-
/O.CAN.KDDC.HW.W.0004.000000T0000Z-240417T0000Z/
Scott-Lane-Hamilton-Kearny-Finney-Stanton-Grant-Haskell-Gray-Ford-
Morton-Stevens-Seward-Meade-Clark-
Including the cities of Johnson City, Elkhart, Liberal,
Deerfield, Cimarron, Lakin, Ulysses, Dodge City, Syracuse,
Hugoton, Scott State Lake, Garden City, Scott City, Satanta,
Dighton, Fowler, Montezuma, Minneola, Meade, Ashland, Sublette,
and Plains City
553 PM CDT Tue Apr 16 2024 /453 PM MDT Tue Apr 16 2024/

...HIGH WIND WARNING IS CANCELLED...

The threat has ended.

$$

FINCH

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this high wind warning went out at Apr 15, 11:43 AM CDT, 2 hours 29 minutes earlier. Its key messages:

  • Strong south winds expected Monday, gusting 40-50 mph.
  • Scattered thunderstorms Monday evening and Monday night. Some storms severe with large hail and damaging winds.
  • Intense northwest winds and blowing dust Tuesday.
  • Two cold fronts are expected, one on Thursday and another on Saturday, bringing much cooler air.
Area forecast discussion, Apr 15, 11:43 AM CDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
1143 AM CDT Mon Apr 15 2024

.KEY MESSAGES...

- Strong south winds expected Monday, gusting 40-50 mph.

- Scattered thunderstorms Monday evening and Monday night. Some
  storms severe with large hail and damaging winds.

- Intense northwest winds and blowing dust Tuesday.

- Two cold fronts are expected, one on Thursday and another on
  Saturday, bringing much cooler air.

&&

.UPDATE...
Issued at 854 AM CDT Mon Apr 15 2024

Widespread visibility around a mile with locally lower
visibility between a quarter mile and half mile have been
observed on area observations this morning generally from Dodge
City eastward and south of Stafford county. Fog was added to
gridded forecast for a few hours and the HRRR model does show
marked improvement to the visibility fields starting around
15z.

&&

.SHORT TERM /THROUGH TUESDAY/...
Issued at 208 AM CDT Mon Apr 15 2024

A quiet night was in progress across SW KS, with infrared
satellite imagery depicting a clear sky, and surface
observations showing light southeast winds. The anticipated lee
cyclogenesis will get underway over eastern Colorado around
sunrise, at which time southeast winds will begin to increase
some. Surface observations also reveal dewpoints well into the
60s across Oklahoma, and some of this moisture will begin
entering SW KS through daybreak. Southeast winds and moisture
advection will again hold temperatures above 50 at most
locations.

Closed midlevel cyclone near Grand Canyon, Arizona at 7 am
Monday will move east through Monday, ending up centered over
central Colorado at 7 pm Monday. This synoptic evolution will
incite strong lee cyclogenesis, with 00z NAM depicting a 987 mb
surface low in the vicinity of Goodland around 7 pm. South winds
will ramp up in response, with gusts of 40-50 mph common after
10 am through the afternoon. Winds and wind gusts are expected
to remain below high wind warning criteria, but this will be
watched carefully by today's day shift. Areas of blowing dust
were maintained, particularly western zones where parched dry
topsoils will combine with SWly downslope. Expect winds to
average SWly west of US 283, and SEly east of US 283. As such,
the dryline will sharpen rapidly through the afternoon. This
will easily be the strongest dryline we have seen this young
spring season, with dewpoints near 0 near the Colorado border,
ranging to the mid 60s near Barber county. 00z NAM builds strong
instability east of the dryline through the afternoon, with MU
CAPE in excess of 3000 J/kg expected over the eastern half of SW
KS by 5-7 pm. This airmass will not only be unstable, but also
strongly sheared with high SRH, supportive of intense
supercells. Forecast soundings are impressive, but confidence of
a storm developing before 7 pm to utilize this pristine
supercell environment is very low. CAMs are very resistant to
developing thunderstorms, with convergence on the dryline rather
poor, and the unstable boundary layer strongly capped by an
intense elevated mixed layer. Should an updraft be able to
develop on the dryline and mature in this environment, high end
severe weather would result, but this is a very high potential,
very low probability scenario. Temperatures have overperformed
over the warmest guidance over the past 2 days (thanks in part
to dry topsoils), and this trend will continue Monday, with
little thermal change at 850 mb. Upper 80s and lower 90s are
expected once again at 5 pm.

After 7 pm Monday evening, the parent midlevel closed cyclone will
make eastward progress, expected to be near Baca county, Colorado
by midnight. The sharp dryline will retreat westward quickly
for about 3 hours this evening, probably making it back to about
US 83, pulled by strong low pressure NW of SW KS. 00z NAM shows
this evolution nicely through its instability fields, with MU
CAPE near 3000 J/kg along US 83 by 10 pm. Again, if an isolated
supercell can develop between 7-10 pm, very large hail and
tornado potential would be realized, but the expectation is the
cap will hold until after 10 pm. Several CAMs, with support from
global models such as 00z ECMWF, develop thunderstorms rapidly
between 10 pm and 1 am, as cold advection at 500 mb finally
allows updrafts to grow. Thinking is this will be a very rapid
process, with thunderstorms taking on a linear configuration
quickly around midnight, then exiting the CWA around 4 am. Large
hail and damaging winds are expected from these storms
overnight, and tornadoes will be possible, with QLCS spinups
probable in the SRH-rich environment. In summary, we will be
watching closely through this afternoon and tonight for any
discrete supercell development, in which case high end
hail/tornado risk would ensue, but the expectation is currently
for a quiet evening through 10 pm, then a squall line with lower
grade wind/hail late tonight. Per coordination with SPC, severe
probability has been increased to the level 3/enhanced category
for the northeast zones tonight, where the forced squall line
is most likely. Closed low is expected to strengthen to near 546
dm near Wakeeney by 7 am Tuesday, with elevated winds veering
SWly through sunrise.

Intense northwest winds are expected Tuesday, on the backside
of the departing cyclone. Followed a slightly reduced version
of the 90%ile of the NBM for the wind grids, with the strongest
winds expected on the higher terrain along and west of the
preferred US 83 corridor. Gusts to near high wind warning
criteria (60 mph) are currently in the grids for areas from
Syracuse to Garden City to Scott City, where a high wind warning
will likely be required. Areas of blowing dust will continue.
Pops for wraparound rain showers were trimmed back some for the
northern zones, as felt most of this will remain north of I-70.
Cold air advection behind this system will trim 850 mb
temperatures down about 10C, but much of this will be cancelled
out by April sunshine and NWly downslope, keeping afternoon
temperatures in the 70s.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Issued at 208 AM CDT Mon Apr 15 2024

Wednesday will be quiet under zonal flow aloft, with light and
variable winds, trending light southerly in the afternoon.
Afternoon temperatures remain pleasant in the upper 70s and
lower 80s.

The first of two strong cold fronts is expected Thursday
morning. NBM wind grids are already quite strong (near 25 mph
sustained) Thursday morning, so kept them as is. A few rain
showers are possible with this system near Hays and I-70 early
Thursday, but GEFS probability of even any measurable rainfall
(at least 0.01 inch) is only 10-20% for these northeast zones.
So not expecting much, with most of the rainfall northeast of
SW KS (yet again). Thursday will be dramatically cooler, with a
reduction of about 20 degrees over Wednesday, with temperatures
reduced to the upper 50s and lower 60s.

Several chilly mornings in the 30s start on Friday morning with
the first surface high pressure ridge nosing into SW KS. Current
indications suggest cloud cover will hold most locations safely
above freezing, in the mid to upper 30s, through sunrise
Friday. North winds Thursday will trend easterly Friday, keeping
temperatures cool. Models show continuity showing the second,
stronger cold front arriving Saturday morning. Northeast winds
will be again be strong, stronger than current long range NBM
projections, with strong cold advection. This cold airmass
appears impressively cold for late April, with ensembles placing
a 1040 mb surface anticyclone over Montana 7 am Saturday. A
period of light rain is possible with the frontal passage early
Saturday, but again QPF will be limited. Saturday is expected to
be unseasonably cold, with non-diurnal temperature curves
downward possible in the afternoon. 00Z ECMWF/EPS show 850 mb
temperatures falling to near 0C Saturday afternoon, which would
only support afternoon temperatures in the upper 40s to near 50.
Both Saturday and Sunday mornings will feature temperatures in
the lower to mid 30s, but early indications are cloud cover will
prevent damaging freezes for most locations. A strong 1032 mb
ridge axis is expected Sunday morning, perhaps our coldest
morning, when 00z EPS shows 30% probability of temperatures less
than 32 across the NW zones.

&&

.AVIATION /18Z TAFS THROUGH 18Z TUESDAY/...
Issued at 1141 AM CDT Mon Apr 15 2024

A significant area encompassing the DDC and HYS terminals will
have decent risk for high end severe weather in the vicinity
between about 01 UTC and 05 UTC this evening. The meteorological
setup will be very good for supercell mode of convection
including very large hail (larger than 2 inches in diameter) as
well as damaging wind and cyclic tornado development (more than
1). A more broader aviation impact will be persistently
increasing winds and wind gusts into the midday on Tuesday as
the backside of the upper low rotates through the area bringing
strong momentum transfer. Gusts to 50 mph will be common on
Tuesday.

&&

.FIRE WEATHER...
Issued at 219 AM CDT Mon Apr 15 2024

Red flag warning remains in effect for areas along and west of
US 283 Monday afternoon and evening. These locations are
expected to remain west of the dryline, at least most of the
day, where relative humidity will fall very low to the 5-10%
range. Highest confidence of red flag criteria being achieved
is along and west of US 83. Dryline placement in the central
zones will make humidity highly variable over short distances.
Strong south winds are expected everywhere after 10 am Monday,
with gusts of 40-50 mph through Monday afternoon and evening.
Regardless of specific moisture criteria, a critical risk of
wildfires is expected across SW KS Monday with strong south
winds combining with still widespread dormant fuels.

Intense northwest winds are expected Tuesday, with gusts of
50-60 mph expected to favor the northwest zones. With slightly
cooler air, relative humidity is forecast to remain just above
red flag criteria, at 20-30%. Still, NWly downslope may end up
drying the boundary layer more than expected, and a red flag
warning may eventually be required.

Outdoor burning is strongly discouraged in the strong south
winds Monday, and strong northwest winds Tuesday.

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 8 PM CDT /8 PM MDT/ this evening for
KSZ030-043>045-061>064-074>078-084>088.
High Wind Watch from Tuesday morning through Tuesday evening
for KSZ043-044-061>063-074-084.

&&

UPDATE...Russell
SHORT TERM...Turner
LONG TERM...Turner
AVIATION...Russell
FIRE WEATHER...Turner
Hazardous weather outlook, Apr 15, 2:33 AM CDT, 11 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
233 AM CDT Mon Apr 15 2024

KSZ030-031-043>046-061>066-074>081-084>090-160745-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
233 AM CDT Mon Apr 15 2024 /133 AM MDT Mon Apr 15 2024/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Monday.

Strong south winds are expected, gusting 40-50 mph. Areas of
blowing dust are expected.

Scattered thunderstorms are expected Monday evening and Monday
night. Some storms are expected to be severe, producing large hail
and damaging winds. Some tornadoes are possible east of US 283
after 7 pm.

.DAYS TWO THROUGH SEVEN...Tuesday through Saturday.

Intense northwest winds are expected Tuesday, with gusts of 50-60
mph, strongest on the higher terrain of the western counties,
along and west of US 83. Areas of blowing dust are expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is expected to be required after 7 pm Monday
through Monday night.

Turner

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 3:58 AM CDTHigh Wind WatchDDCFinney, Hamilton, Kearny, Lane, Morton, Scott and 1 more10 hr

Nearby

High Wind Warnings in Kansas, 2024Every high wind warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.